Existence of global weak solutions to dumbbell models for dilute polymers with microscopic cut-off

File Description SizeFormat 
barrett-suli-m3as-submission.final.pdfAccepted version395.86 kBAdobe PDFView/Open
Title: Existence of global weak solutions to dumbbell models for dilute polymers with microscopic cut-off
Authors: Barrett, JW
Suli, E
Item Type: Journal Article
Content Version: Accepted version
Issue Date: 1-Jun-2008
Citation: MATH MOD METH APPL S Vol.( 18 ) No.( 6 ) pp 935 - 971
URI: http://hdl.handle.net/10044/1/1206
Publisher Link: http://dx.doi.org/ 10.1142/S0218202508002917
ISSN: 0218-2025
Start Page: 935
End Page: 971
Copyright Statement: Electronic version of an article published as Mathematical Models and Methods in Applied Sciences, Volume 18, Issue 6, Year 2008, Pages 935-971. Article DOI: 10.1142/S0218202508002917 © World Scientific Publishing Company http://www.worldscinet.com/m3as/m3as.shtml
Volume: 18
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx